# SDR DALA2025082206269

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1154285) CORROSION ON FLOOR SUPPORTS (02 EAS) BTW STA 947- 967 AT RBL 24, & LBL 47 AT PAX CABIN. FLOOR SUPPORTS (2 EA'S) BTW STA 947-967 AT RBL 24 AND LBL 47 AT PAX CABIN WERE REPLACED PER B737-800 SRM 51-40-02-0G.
